Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniqueness of orientation preserving ${\text{PL}}$ involutions of 3-space


Authors: Kyung Whan Kwun and Jeffrey L. Tollefson
Journal: Bull. Amer. Math. Soc. 79 (1973), 761-762
MSC (1970): Primary 57A10; Secondary 55A10, 57C15, 57E25
DOI: https://doi.org/10.1090/S0002-9904-1973-13304-X
MathSciNet review: 0317329
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. L. Tollefson, Involutions on S1 x S2 and other 3-manifolds, Trans. Amer. Math. Soc. (to appear). MR 326738
  • 2. F. Waldhausen, Über Involutionen der 3-Sphäre, Topology 8 (1969), 81-91. MR 38 #5209. MR 236916

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A10, 55A10, 57C15, 57E25

Retrieve articles in all journals with MSC (1970): 57A10, 55A10, 57C15, 57E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13304-X

American Mathematical Society